# SDR DALA2024112511177

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 27,905 hours, 16,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6110291) DURING SVC CHECK FOUND OVER-WING EMERGENCY EXIT LIGHTS INOPERATIVE ON BOTH SIDES. R/R EMERGENCY EXIT LIGHT BATTERY PACK M1695 AT ROW 17 R/H SIDE IAW B737 AMM 33-51. OPS CHECKS GOOD.
